SUMMABILITY OF THE GENERALIZED FOURIER-SERIES IN WEIGHT METRIC AND ALMOST EVERYWHERE

被引:0
作者
KAZARIAN, KS
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1986年 / 287卷 / 03期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:543 / 546
页数:4
相关论文
共 50 条
[31]   ALMOST EVERYWHERE SUMMABILITY OF LAGUERRE SERIES [J].
STEMPAK, K .
STUDIA MATHEMATICA, 1991, 100 (02) :129-147
[32]   THE ALMOST EVERYWHERE CONVERGENCE OF FOURIER-SERIES ACCORDING TO COMPLETE ORTHONORMAL SYSTEMS [J].
GRIGORYAN, MG .
MATHEMATICAL NOTES, 1992, 51 (5-6) :447-453
[33]   Almost everywhere summability of multiple Fourier integrals [J].
R. R. Ashurov ;
K. T. Buvaev .
Differential Equations, 2017, 53 :745-755
[34]   Almost Everywhere Summability of Multiple Fourier Integrals [J].
Ashurov, R. R. ;
Buvaev, K. T. .
DIFFERENTIAL EQUATIONS, 2017, 53 (06) :745-755
[35]   Almost everywhere summability of two-dimensional walsh-fourier series [J].
Ushangi Goginava .
Positivity, 2022, 26
[36]   Almost everywhere summability of two-dimensional walsh-fourier series [J].
Goginava, Ushangi .
POSITIVITY, 2022, 26 (04)
[38]   CONVERGENCE ALMOST EVERYWHERE OF FOURIER-SERIES OF FUNCTIONS FROM L2 AND BEHAVIOR OF COEFFICIENTS OF UNIFORMLY CONVERGING FOURIER-SERIES [J].
VINOGRADOV, SA .
DOKLADY AKADEMII NAUK SSSR, 1976, 230 (03) :508-511
[39]   ON THE ABSOLUTE MATRIX SUMMABILITY OF FOURIER-SERIES [J].
VARSHNEY, OP .
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 1990, 21 (11) :1015-1023
[40]   (J,PN)-SUMMABILITY OF FOURIER-SERIES [J].
KHAN, FM .
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 1972, 18 (JUN) :13-&